MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012271-12
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was taken to the cardiac catheterization lab and during the procedure, a coronary dilatation catheter was used and once placed air was injected to inflate the balloon, however there was some device failure causing the air to leak outside the device causing an air embolism in the patient.Fda safety report id# (b)(4).

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR
santa clara CA 95054
MDR Report Key13343200
Report NumberMW5106930
Device Sequence Number17327824
Product Code LOX
UDI-Device Identifier08717648138218
UDI-Public(01)08717648138218
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number1012271-12
Device Catalogue Number1012271-12
Device Lot Number10830G1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceWhite